# SDR DALA1317016902

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 84,286 hours, 36,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY M731 AND BATTERY.  FOUND DAMAGED WIRE AT ROW 4.  REPAIRED WIRE IAW SWPM 20-10. ALSO FOUND WIRE RUN FROM SPLICE ZSP37 TO D9015 PIN 9 TOO SHORT.  REPLACED WIRE, RUN EMERGENCY LIGHTS CKS GOOD.  WORK IAW SWPM CH 20.
